Alert archive / Illinois / Red Flag Warnings in 2017

Red Flag Warning 1, NWS Chicago, IL

March 8, 201716 counties in Illinois; 4 counties in Indiana

NWS Chicago, IL issued this red flag warning at Mar 8, 2017, 9:35 AM CST for 16 counties in Illinois; 4 counties in Indiana. It was in force for 7 hr. 6 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 8, 2017, 9:35 AM CST (15:35 UTC)
Expired
Mar 8, 2017, 5:00 PM CST
In force
7 hr
Issued by
NWS Chicago, IL

Counties Boone County, IL, Cook County, IL, DeKalb County, IL, DuPage County, IL, Grundy County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, Livingston County, IL, McHenry County, IL, Ogle County, IL, Will County, IL, Winnebago County, IL, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN

What was reported inside it

TimeReportWhereRemark
Mar 8, 11:45 AM CSTNON-TSTM WND DMGRockford, ILSMALL TREE DAMAGE, ROOF SHINGLES BLOWN OFF.
Mar 8, 11:52 AM CSTNON-TSTM WND GST 623 Sw Midway Airport, IL
Mar 8, 12:30 PM CSTNON-TSTM WND DMGGurnee, ILTREES DOWN ON POWER LINES.
Mar 8, 12:38 PM CSTNON-TSTM WND GST 62Dupage Airport, ILPEAK WIND GUST AT DPA AIRPORT.
Mar 8, 1:30 PM CSTNON-TSTM WND DMGHobart, INLARGE 1 FT DIAMETER 30 FT LONG LIMB FELL ON HOUSE NEAR 3RD ST AND WISCONSIN. NUMEROUS APPROX 5-6 INCH DIAMETER LIMBS BLOWN DOWN NEAR 10TH ST AND WISCONSIN.
Mar 8, 1:30 PM CSTNON-TSTM WND DMGWaukegan, ILTREES DOWN ON CARS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 265 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2549 m above ground
0-6 km bulk shear
99 kt
0-1 km storm-relative helicity
265 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

544 
WWUS83 KLOT 081535
RFWLOT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Chicago IL
935 AM CST Wed Mar 8 2017

...Burning discouraged today...

ILZ011>014-019>023-INZ001-002-010-011-082300-
/O.NEW.KLOT.FW.W.0001.170308T1535Z-170308T2300Z/
De Kalb-Kane-DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-
Lake IN-Porter-Newton-Jasper-
935 AM CST Wed Mar 8 2017

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR
DRY AND WINDY CONDITIONS FOR PORTIONS OF NORTHEAST ILLINOIS AND
NORTHWEST INDIANA...

The National Weather Service in Chicago has issued a Red Flag
Warning for low relative humidity and very windy conditions, 
which is in effect until 5 PM CST this afternoon.

* Affected Area...Lake IN, Porter, Newton, De Kalb, Jasper, Kane,
   DuPage, Cook, La Salle, Kendall, Grundy, Will and Kankakee.

* Winds...West 25 to 35 mph with gusts up to 55 mph.

* Timing...through mid to late afternoon.

* Relative Humidity...As low as 20 percent.

* Impacts...Rapid fire growth and spread would be expected if
  fires were to form today. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
2 follow-up statements
543 
WWUS83 KLOT 081621
RFWLOT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Chicago IL
1021 AM CST Wed Mar 8 2017

...Burning discouraged today...

ILZ003>006-008-010-032-082300-
/O.EXA.KLOT.FW.W.0001.000000T0000Z-170308T2300Z/
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-Livingston-
1021 AM CST Wed Mar 8 2017

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR
DRY AND WINDY CONDITIONS FOR NORTHEAST and north central 
ILLINOIS...

The National Weather Service in Chicago has issued a Red Flag
Warning for low relative humidity and high winds, which is in 
effect until 5 PM CST this afternoon.

* Affected Area...Winnebago, Boone, McHenry, Lake IL, Ogle, Lee 
  and Livingston.

* Winds...West 25 to 30 mph with gusts up to 55 mph.

* Timing...through mid to late afternoon.

* Relative Humidity...As low as 20 percent.

* Impacts...Rapid fire growth and spread would be expected if 
  fires were to form today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ILZ011>014-019>023-INZ001-002-010-011-082300-
/O.CON.KLOT.FW.W.0001.000000T0000Z-170308T2300Z/
De Kalb-Kane-DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-
Lake IN-Porter-Newton-Jasper-
1021 AM CST Wed Mar 8 2017

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON FOR DRY AND WINDY CONDITIONS FOR NORTHEAST ILLINOIS AND
PORTIONS OF NORTHWEST INDIANA...

* Affected Area...Lake IN, Porter, Newton, De Kalb, Jasper, Kane,
   DuPage, Cook, La Salle, Kendall, Grundy, Will and Kankakee.

* Winds...West 25 to 30 mph with gusts up to 55 mph.

* Timing...through mid to late afternoon.

* Relative Humidity...As low as 20 percent.

* Impacts...Rapid fire growth and spread would be expected if 
  fires were to form today.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
628 
WWUS83 KLOT 082302
RFWLOT

URGENT - FIRE WEATHER MESSAGE
National Weather Service Chicago IL
502 PM CST Wed Mar 8 2017


ILZ003>006-008-010>014-019>023-032-INZ001-002-010-011-090015-
/O.EXP.KLOT.FW.W.0001.000000T0000Z-170308T2300Z/
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-Cook-
La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Lake IN-Porter-
Newton-Jasper-
502 PM CST Wed Mar 8 2017

...RED FLAG WARNING HAS EXPIRED FOR DRY AND WINDY CONDITIONS FOR
NORTHEAST ILLINOIS AND PORTIONS OF NORTHWEST INDIANA...

THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER,
DANGEROUS BURNING CONDITIONS WILL CONTINUE THROUGH SUNSET.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this red flag warning went out at Mar 8, 9:06 AM CST, 29 minutes earlier.

Area forecast discussion, Mar 8, 9:06 AM CST, 29 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
906 AM CST Wed Mar 8 2017

.UPDATE...
856 AM CST

Neighbors are contemplating a high wind warning for today.
Northeast Illinois, northwest Indiana, and southern Wisconsin are
prime areas between 10 am and 3 pm for some 55 to 60 mph per
gusts. We are analyzing how widespread this would be. High
pressure will build in from the west through the afternoon which
will allow winds to east earliest across north central Illinois.

Dewpoints continue to tank this morning with the mixing and lower
dewpoints aloft. The key issue will be fuel moistures which are
somewhat marginal, as the RH and wind conditions will get there
for some areas, so it is possible red flag conditions will be
met. At this point the juxtaposition of lower dewpoints and 10 hr
fuel moistures and the warmer conditions to the south is not quite
there yet. SPS to handle this for now. The message is the same, it
is not a good day to burn.

KMD

&&

.SHORT TERM...
258 AM CST

Through tonight...

Main concerns for the the short term forecast period will, once
again, focus on winds and relative humidity values.

For the remainder of the overnight hours, under mostly clear skies
the lower levels have become decoupled from stronger winds aloft
and sfc winds have diminished, but still remain arnd 15 mph.

Through the morning hours winds will be on the increase as the
region remains under a strong westerly pressure gradient between
deep low pressure of 965 mb approaching Hudson Bay while modest
high pressure of 1028 mb builds across the lower Mississippi
Valley. Under mostly clear skies, deep layer mixing will, once
again, mix down stronger winds and drier air. Sfc dewpoints are
already relatively low and will see little change through the day
or perhaps drop a couple degrees as temperatures rise into the
middle 40s near the Wisconsin border to the middle 50s south of
the I-80 corridor. Latest forecast soundings suggest that deep
layer mixing will tap winds of 45-50 kt at the top of the mixed
layer. However, the question will be, will winds at the top of the
mixed layer reach all the way down to the sfc. At this point,
confidence is low that 50 kt winds will mix down, through
confidence is high that 45 kt winds aloft should mix down to the
surface. So, have expended the area of the High Wind Advisory to
cover the entire CWA, with widespread gusts around 45 to 50 mph
likely. While an occasional gust in excess of 50 mph is not out of
the question, confidence is not high enough to go with this as a
prevailing condition.

Under mostly clear skies and with high pressure building in from
the west, expect rapid decoupling at sunset. Winds should
diminish quickly at sunset as well as temperatures. Lows tonight
should be in the upper 20s to lower 30s.

&&

.LONG TERM...
247 AM CST

Thursday through Tuesday...

Colder weather pattern sets in by this weekend and lingers next
week. Fast northwest flow brings several disturbances across the
region, with greatest precipitation chances late Friday night into
Saturday, and late Sunday into Monday.

Deep low pressure will set up over eastern Canada through much of
the period, with the main upper jet track from the Pacific
Northwest through the Midwest. The first of several mid-level
short wave disturbances will ripple through the flow Thursday,
with guidance depicting the focus for some light precipitation
largely north of the forecast area. Strong high pressure then
builds southeast across the Canadian prairies and upper Midwest
Friday, bringing drier and colder air to the region and pushing
the low-level baroclinic zone well south of the cwa. Another more
amplified short wave is then progged to dig southeast across the
region Friday night and Saturday, with the greatest focus for
precipitation occurring south of the area. The WFO LOT cwa will
be on the northern fringes of this system, with some light snow
expected across the far south/southwest parts of the cwa, though
any significant measurable snow is expected to remain largely
south of the forecast area.

Global guidance is in relatively good agreement in depicting
another sharper wave digging across the Plains Sunday, and
developing light snow into the region by early Monday. Both the
GFS and ECMWF have shifted a bit farther south with the track of
this system (especially the GFS). Farther north and somewhat
warmer ECMWF solution would support a rain/snow mix especially
during the day Monday, and have generally leaned toward the Euro's
track at this point. Will have to monitor future model trends
however, as the colder, farther south track shift of the GFS would
signal the potential for some accumulating snow Monday. While
differences in the details exist, all guidance agrees in pulling
colder air in on the back side of the departing low Tuesday,
potentially producing some lake effect snow showers into northeast
IL/northwest IN with northerly flow down the lake.

Temperature wise, Thursday looks to be the mildest day of the
extended forecast period, with highs right around our seasonal
normals for early-mid March (though onshore northeast winds will
keep lake shore areas cooler). Rest of the period looks to
average well below normal (8-16 degrees below normal highs), with
only upper 20's to mid-30's for highs through the weekend.

Ratzer

&&

.FIRE WEATHER...258 AM CST

The combination of strong winds and low dewpoints, and
consequently, low min RH values this afternoon, will set up
conditions favorable for tall grass/wildfire potential for the
late morning through late afternoon hours. Latest 10 hour Dead
Fuel Moisture levels are forecast to drop to the 7-8%. However,
there is some uncertainty as to how low RH levels may drop this
afternoon and how low that the 10 Dead Fuel Moisture levels may
drop. Yesterday's 10 hour Dead Fuel Moisture analysis indicated
anywhere from 16% to 25% over the area. A drop from that level to
the 7 to 8% forecast over a period of only 24 hours is a sizable
change. So, given these uncertainties, will hold off on issuing a
Red Flag Watch/Warning for now and continue to monitor conditions
closely for any changes.

&&

.AVIATION...
For the 12Z TAFs...

Only concern this period will be winds through early evening.
Following the passage of a weak trough, winds veered to just south
of west and should be generally westerly for the remainder of the
day and into the evening. Winds are already picking up, with gusts
up to 30 kt. Have maintained the LLWS through 14z as there is a
relatively sharp surface based inversion up to about 1200 ft AGL
with 55 to 60 kt just above the inversion. With daytime warming,
the inversion will break and stronger winds will be able to mix
down to the surface. At this point, do not anticipate the full 55
to 60 kt to mix down, but have bumped up prevailing gusts to
45 kt with a chance for some ocnl higher gusts durg peak mixing
this afternoon. With sunset, the lower levels will decouple and
and winds will quickly diminish, though expect some gustiness for
a couple hours after sunset as a moderate pressure gradient will
still be in place. Through the late evening and overnight, high
pressure will build into the region with winds shifting to nely
arnd 5 kt or lgt/vrbl. Forecast sounding suggest a mid level
cloud deck moving in late this evening.

&&

.MARINE...
300 AM CST

Deep low pressure near Hudson Bay will continue to strengthen
today and then drift east and weaken tonight. Expect westerly
gales to cover the entire lake into this evening as a secondary
surge of colder air pushes across the lake. Higher end gales are
possible in this setup with a deep low to the north of Lake
Michigan and high pressure over the lower Mississippi Valley and
strong winds aloft possible mixing down to the surface in the area
of cold advection. High pressure will build into the Upper
Midwest later this week. The low in Canada will weaken but still
linger over eastern Canada. Winds will diminish briefly Thursday
as weak high pressure moves over the lake, but strong high
pressure building across the Upper Midwest will strengthen a
generally northerly gradient over the lake for Friday into Friday
night. While another round of gales is not expected at this time,
winds should strengthen to 30 kt. Calmer conditions are then
expected through the weekend as the ridge of high pressure spreads
east across the western Great Lakes region

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-ILZ011-
     ILZ012-ILZ013-ILZ014-ILZ019-ILZ020-ILZ021-ILZ022-ILZ023-
     ILZ032-ILZ033-ILZ039 until 6 PM Wednesday.

IN...Wind Advisory...INZ001-INZ002-INZ010-INZ011-INZ019 until 6 PM
     Wednesday.

LM...Gale Warning...nearshore waters until 5
     PM Wednesday.

     Gale Warning...LMZ777-LMZ779 until 9 PM Wednesday.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Mar 8, 4:12 AM CST, 5 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
412 AM CST Wed Mar 8 2017

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
091015-
Winnebago-Boone-McHenry-Lake Illinois-Ogle-Lee-De Kalb-Kane-
DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-Livingston-
Iroquois-Ford-Lake Indiana-Porter-Newton-Jasper-Benton-
412 AM CST Wed Mar 8 2017 /512 AM EST Wed Mar 8 2017/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...Today and Tonight.

WEATHER HAZARDS EXPECTED:

  Elevated Non Thunderstorm Wind Risk.
  Significant Fire Weather Risk.

DISCUSSION:

Dry and very windy conditions are expected today. West winds of 25
to 35 mph will gust as high as 45 to 55 mph at times. The strong
winds, coupled with low relative humidity levels, will also make
for an increased wildfire risk. Winds will diminish this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

  No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be necessary through tonight.

&&

LMZ740>745-091015-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
412 AM CST Wed Mar 8 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE illinois NEARSHORE
WATERS OF LAKE MICHIGAN AND THE indiana NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...Today and Tonight.

Gale Force Winds with Storm Force gusts and Very Hazardous Waves
are likely.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thursday and Friday...
  Hazardous Conditions for Small Craft are likely.
Monday and Tuesday...
  Hazardous Conditions for Small Craft are likely.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-091015-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5 NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
412 AM CST Wed Mar 8 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...Today and Tonight.

Gale force winds are expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

&&

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Special weather statement, Mar 8, 8:01 AM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
National Weather Service Chicago/Romeoville IL
801 AM CST Wed Mar 8 2017

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
081815-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-Cook-
La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford-
Lake IN-Porter-Newton-Jasper-Benton-
801 AM CST Wed Mar 8 2017 /901 AM EST Wed Mar 8 2017/

...Burning discouraged today due to dry and windy conditions...

Dry and windy conditions today could lead to potentially rapid
fire growth should any fires develop today. Current forecasts
project 10 hour fuel moistures around 8 percent, and relative
humidity is projected to be close 25 percent. These conditions
are near red flag levels. If mixing brings drier conditions to the
surface, red flag conditions may be met. After recent rains the
fuel conditions below the near surface layer has been reported by
some agencies to still be marginally wet. Much lighter winds are
expected on Thursday.

KMD

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 7:26 PM CSTSpecial Marine WarningLOT94 min
Mar 7, 7:38 PM CSTWind AdvisoryLOTBoone, DeKalb, DuPage, Ford, Grundy, Iroquois and 10 more22 hr
Mar 8, 11:23 AM CSTHigh Wind WarningLOTBoone, DuPage, Kane, Lake, McHenry, Winnebago6 hr
Mar 8, 11:23 AM CSTWind AdvisoryLOTBoone, Lake, McHenry, Winnebago3 hr
Mar 8, 12:11 PM CSTStorm WarningLOT5 hr

Nearby

Red Flag Warnings in Illinois, 2017Red Flag Warnings in Indiana, 2017Every red flag warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.